Alert archive / New York / Gale Warnings in 2018

Gale Warning 4, NWS New York, NY

February 24, 2018

NWS New York, NY issued this gale warning at Feb 24, 2018, 3:48 PM EST. It took effect at Feb 25, 2018, 3:00 AM EST. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 24, 2018, 3:48 PM EST (20:48 UTC)
In effect from
Feb 25, 2018, 3:00 AM EST
Expired
Feb 25, 2018, 1:21 PM EST
In force
10 hr
Issued by
NWS New York, NY

The text

As transmitted.

959 
WHUS71 KOKX 242048
MWWOKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service New York NY
348 PM EST Sat Feb 24 2018

ANZ350-353-250500-
/O.UPG.KOKX.GL.A.0006.180225T0600Z-180225T1800Z/
/O.NEW.KOKX.GL.W.0004.180225T0800Z-180225T1700Z/
Moriches Inlet NY to Montauk Point NY out 20 nm-
Fire Island Inlet NY to Moriches Inlet NY out 20 nm-
348 PM EST Sat Feb 24 2018

...GALE WARNING IN EFFECT FROM 3 AM TO NOON EST SUNDAY...

The National Weather Service in Upton has issued a Gale Warning,
which is in effect from 3 AM to noon EST Sunday. The Gale Watch
is no longer in effect.

* WINDS AND SEAS...East winds 15 to 25 kt with gusts up to 35 
  kt. Seas 4 to 7 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means sustained winds or frequent gusts of 34 to
47 kt are expected or occurring. Operating a vessel in gale
conditions requires experience and properly equipped vessels. It
is highly recommended that mariners without the proper experience
seek safe harbor prior to the onset of gale conditions.

&&

$$

ANZ335-338-345-250500-
/O.EXT.KOKX.SC.Y.0020.180225T0800Z-180225T1700Z/
Long Island Sound West of New Haven CT/Port Jefferson NY-
New York Harbor-
South Shore Bays from Jones Inlet through Shinnecock Bay-
348 PM EST Sat Feb 24 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 AM TO NOON EST
SUNDAY...

* WINDS AND SEAS...East winds 10 to 20 kt with gusts up to 30 
  kt. Seas 2 to 4 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that sustained wind speeds or
frequent gusts of 25 to 33 kt and/or seas of 5 ft or higher are
expected or occurring...and hazardous to small craft.
Inexperienced mariners...especially those operating smaller
vessels...should avoid navigating in these conditions.

&&

$$

ANZ355-250500-
/O.EXT.KOKX.SC.Y.0020.180225T0800Z-180226T1200Z/
Sandy Hook NJ to Fire Island Inlet NY out 20 nm-
348 PM EST Sat Feb 24 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 AM SUNDAY TO 7 AM
EST MONDAY...

* WINDS AND SEAS...North winds 15 to 25 kt with gusts up to 30 
  kt. Seas 3 to 6 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that sustained wind speeds or
frequent gusts of 25 to 33 kt and/or seas of 5 ft or higher are
expected or occurring...and hazardous to small craft.
Inexperienced mariners...especially those operating smaller
vessels...should avoid navigating in these conditions.

&&

$$

ANZ330-340-250500-
/O.EXT.KOKX.SC.Y.0020.180225T0800Z-180225T2300Z/
Long Island Sound East of New Haven CT/Port Jefferson NY-
Peconic and Gardiners Bays-
348 PM EST Sat Feb 24 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 AM TO 6 PM EST
SUNDAY...

* WINDS AND SEAS...East winds 10 to 20 kt with gusts up to 30 
  kt. Seas 3 to 5 feet on Eastern Long Island Sound.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that sustained wind speeds or
frequent gusts of 25 to 33 kt and/or seas of 5 ft or higher are
expected or occurring...and hazardous to small craft.
Inexperienced mariners...especially those operating smaller
vessels...should avoid navigating in these conditions.

&&

$$
3 follow-up statements
811 
WHUS71 KOKX 250311
MWWOKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service New York NY
1011 PM EST Sat Feb 24 2018

ANZ350-353-251115-
/O.CON.KOKX.GL.W.0004.180225T0800Z-180225T1700Z/
Moriches Inlet NY to Montauk Point NY out 20 nm-
Fire Island Inlet NY to Moriches Inlet NY out 20 nm-
1011 PM EST Sat Feb 24 2018

...GALE WARNING REMAINS IN EFFECT FROM 3 AM TO NOON EST SUNDAY...

* WINDS AND SEAS...East winds 15 to 25 kt with gusts up to 35 
  kt. Seas 4 to 7 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means sustained winds or frequent gusts of 34 to
47 kt are expected or occurring. Operating a vessel in gale
conditions requires experience and properly equipped vessels. It
is highly recommended that mariners without the proper experience
seek safe harbor prior to the onset of gale conditions.

&&

$$

ANZ335-338-345-251115-
/O.CON.KOKX.SC.Y.0020.180225T0800Z-180225T1700Z/
Long Island Sound West of New Haven CT/Port Jefferson NY-
New York Harbor-
South Shore Bays from Jones Inlet through Shinnecock Bay-
1011 PM EST Sat Feb 24 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO NOON EST
SUNDAY...

* WINDS AND SEAS...East winds 10 to 20 kt with gusts up to 30 
  kt. Seas 2 to 4 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that sustained wind speeds or
frequent gusts of 25 to 33 kt and/or seas of 5 ft or higher are
expected or occurring...and hazardous to small craft.
Inexperienced mariners...especially those operating smaller
vessels...should avoid navigating in these conditions.

&&

$$

ANZ355-251115-
/O.CON.KOKX.SC.Y.0020.180225T0800Z-180226T1200Z/
Sandy Hook NJ to Fire Island Inlet NY out 20 nm-
1011 PM EST Sat Feb 24 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM SUNDAY TO
7 AM EST MONDAY...

* WINDS AND SEAS...North winds 15 to 25 kt with gusts up to 30 
  kt. Seas 3 to 6 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that sustained wind speeds or
frequent gusts of 25 to 33 kt and/or seas of 5 ft or higher are
expected or occurring...and hazardous to small craft.
Inexperienced mariners...especially those operating smaller
vessels...should avoid navigating in these conditions.

&&

$$

ANZ330-340-251115-
/O.CON.KOKX.SC.Y.0020.180225T0800Z-180225T2300Z/
Long Island Sound East of New Haven CT/Port Jefferson NY-
Peconic and Gardiners Bays-
1011 PM EST Sat Feb 24 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 6 PM EST
SUNDAY...

* WINDS AND SEAS...East winds 10 to 20 kt with gusts up to 30 
  kt. Seas 3 to 5 feet on Eastern Long Island Sound.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that sustained wind speeds or
frequent gusts of 25 to 33 kt and/or seas of 5 ft or higher are
expected or occurring...and hazardous to small craft.
Inexperienced mariners...especially those operating smaller
vessels...should avoid navigating in these conditions.

&&

$$
272 
WHUS71 KOKX 250834
MWWOKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service New York NY
334 AM EST Sun Feb 25 2018

ANZ350-353-251900-
/O.EXT.KOKX.GL.W.0004.000000T0000Z-180225T1900Z/
Moriches Inlet NY to Montauk Point NY out 20 nm-
Fire Island Inlet NY to Moriches Inlet NY out 20 nm-
334 AM EST Sun Feb 25 2018

...GALE WARNING NOW IN EFFECT UNTIL 2 PM EST THIS AFTERNOON...

* WINDS AND SEAS...East winds 15 to 25 kt with gusts up to 35 kt.
  Seas 6 to 9 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means sustained winds or frequent gusts of 34 to
47 kt are expected or occurring. Operating a vessel in gale
conditions requires experience and properly equipped vessels. It
is highly recommended that mariners without the proper experience
seek safe harbor prior to the onset of gale conditions.

&&

$$

ANZ335-338-345-251900-
/O.EXT.KOKX.SC.Y.0020.000000T0000Z-180225T1900Z/
Long Island Sound West of New Haven CT/Port Jefferson NY-
New York Harbor-
South Shore Bays from Jones Inlet through Shinnecock Bay-
334 AM EST Sun Feb 25 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM EST THIS
AFTERNOON...

* WINDS AND SEAS...East winds 15 to 20 kt with gusts up to 30 kt.
  Seas 3 to 5 feet n Long Island Sound.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that sustained wind speeds or
frequent gusts of 25 to 33 kt and/or seas of 5 ft or higher are
expected or occurring...and hazardous to small craft.
Inexperienced mariners...especially those operating smaller
vessels...should avoid navigating in these conditions.

&&

$$

ANZ355-252200-
/O.CON.KOKX.SC.Y.0020.000000T0000Z-180226T1200Z/
Sandy Hook NJ to Fire Island Inlet NY out 20 nm-
334 AM EST Sun Feb 25 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST MONDAY...

* WINDS AND SEAS...East winds 15 to 25 kt with gusts up to 30 kt.
  Seas 5 to 8 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that sustained wind speeds or
frequent gusts of 25 to 33 kt and/or seas of 5 ft or higher are
expected or occurring...and hazardous to small craft.
Inexperienced mariners...especially those operating smaller
vessels...should avoid navigating in these conditions.

&&

$$

ANZ330-340-252200-
/O.CON.KOKX.SC.Y.0020.000000T0000Z-180225T2300Z/
Long Island Sound East of New Haven CT/Port Jefferson NY-
Peconic and Gardiners Bays-
334 AM EST Sun Feb 25 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING...

* WINDS AND SEAS...East winds 15 to 25 kt with gusts up to 30 
  kt. Seas 3 to 5 feet on Long Island Sound.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that sustained wind speeds or
frequent gusts of 25 to 33 kt and/or seas of 5 ft or higher are
expected or occurring...and hazardous to small craft.
Inexperienced mariners...especially those operating smaller
vessels...should avoid navigating in these conditions.

&&

$$
148 
WHUS71 KOKX 251821
MWWOKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service New York NY
121 PM EST Sun Feb 25 2018

ANZ350-353-260000-
/O.CAN.KOKX.GL.W.0004.000000T0000Z-180225T1900Z/
/O.EXB.KOKX.SC.Y.0020.000000T0000Z-180226T0300Z/
Moriches Inlet NY to Montauk Point NY out 20 nm-
Fire Island Inlet NY to Moriches Inlet NY out 20 nm-
121 PM EST Sun Feb 25 2018

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM EST THIS EVENING...
...GALE WARNING IS CANCELLED...

The National Weather Service in Upton has issued a Small Craft
Advisory, which is in effect until 10 PM EST this evening. The
Gale Warning has been cancelled.

* WINDS AND SEAS...North winds 10 to 15 kt with gusts up to 20 
  kt. Seas 4 to 7 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that sustained wind speeds or
frequent gusts of 25 to 33 kt and/or seas of 5 ft or higher are
expected or occurring...and hazardous to small craft.
Inexperienced mariners...especially those operating smaller
vessels...should avoid navigating in these conditions.

&&

$$

ANZ335-338-345-251930-
/O.CAN.KOKX.SC.Y.0020.000000T0000Z-180225T1900Z/
Long Island Sound West of New Haven CT/Port Jefferson NY-
New York Harbor-
South Shore Bays from Jones Inlet through Shinnecock Bay-
121 PM EST Sun Feb 25 2018

...SMALL CRAFT ADVISORY IS CANCELLED...

The National Weather Service in Upton has cancelled the Small
Craft Advisory.

Winds should remain below 25 kt for the rest of the day.

$$

ANZ330-340-251930-
/O.CAN.KOKX.SC.Y.0020.000000T0000Z-180225T2300Z/
Long Island Sound East of New Haven CT/Port Jefferson NY-
Peconic and Gardiners Bays-
121 PM EST Sun Feb 25 2018

...SMALL CRAFT ADVISORY IS CANCELLED...

The National Weather Service in Upton has cancelled the Small
Craft Advisory.

Outside of a gust or two up to 25 kt early this afternoon, winds
should remain below 25 kt for the rest of the day.

$$

ANZ355-260000-
/O.EXT.KOKX.SC.Y.0020.000000T0000Z-180226T0000Z/
Sandy Hook NJ to Fire Island Inlet NY out 20 nm-
121 PM EST Sun Feb 25 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* WINDS AND SEAS...North winds around 10 kt. Seas 3 to 5 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that sustained wind speeds or
frequent gusts of 25 to 33 kt and/or seas of 5 ft or higher are
expected or occurring...and hazardous to small craft.
Inexperienced mariners...especially those operating smaller
vessels...should avoid navigating in these conditions.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this gale warning went out at Feb 24, 1:40 PM EST, 2 hours 8 minutes earlier.

Area forecast discussion, Feb 24, 1:40 PM EST, 2 hours 8 minutes before
Area Forecast Discussion
National Weather Service New York NY
140 PM EST Sat Feb 24 2018

.SYNOPSIS...
A warm front approaches the region into tonight. A frontal
system will affect the region with a low along the warm front
moving across on Sunday. High pressure builds from the Midwest
Sunday night and remains in control through the middle of next
week. A low pressure system may approach for the end of the
week.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Adjusted POPs near term using extrapolation from Doppler Radar
and HRRR model reflectivity.

An upper level jet from Baja California extends northeast
through the Great Lakes for today. The heights at 250mb and
500mb remain nearly the same across the local region.

At the surface, high pressure is moving farther away from the
local region as the center of the high builds more into
Southeast Canada. A developing low will be gathering energy and
deepening as the low center moves into Missouri and Illinois
with its associated warm front approaching the local region.

Some weak lift already enabling some light rain to move into the
region. Expecting rain to remain light without much forcing and
with a relatively weak pressure gradient. The rain may become
more periodic or intermittent in frequency across the coastal
sections.

The temperatures have already reached their maximum across much
of the region, mostly low to mid 50s. Expecting temperatures to
stay in the upper 40s to low 50s for the rest of the afternoon.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY NIGHT/...
The upper level jet strengthens, extending into Northern New
England and the Canadian Maritimes tonight. The heights at 250mb
slightly increase tonight across the local region. The 500mb
heights remain nearly constant as a mid level ridge axis SE-NW
orientation moves across the area. A strong shortwave pivots
across the Great Lakes with increasing positive vorticity
advection in the local region late tonight into Sunday. In
addition, the upper level pattern shows diffluence in the jet
levels for early Sunday and this conveys divergence. This
increases the vertical forcing.

At the surface, winds become more east to southeast and
strengthen as the warm front continues to approach. The parent
low to this front will be deepening as it heads into the Western
Great Lakes, increasing the pressure gradient. The easterly
flow will increase precipitable waters to between 1.1 to 1.4
inches, which will be above the 90th percentile for February
25th according to OKX sounding climatology. This increases the
moisture content available for the forcing.

For Sunday, the jet core moves closer to the region, with the
right front quad moving near the area by the end of the day. As
previously mentioned, the diffluence and divergence aloft will
be there for Sunday morning into the early afternoon. At the
surface, a low forms along the warm front with signals for
triple point low. The rain continues tonight and increases in
intensity late tonight through Sunday morning, when much of the
rainfall is expected. Rain could become heavy at times and
enhanced near higher terrain with orographic lift. Raw 2 meter
temperatures from NAM and GFS were weighed more heavily in the
forecast tonight and Sunday without much diurnal temperature
range. Lows tonight upper 30s to lower 40s and highs Sunday
mostly near 40-45.

The core and jet streak maximum passes northwest of the region
Sunday night. The heights at 250mb remain nearly steady Sunday
and then slightly decrease late afternoon into the evening with
a more rapid height fall late Sunday night. The heights at 500mb
follow similarly with a slight decrease Sunday into Sunday
evening followed by a greater decrease late Sunday night.

Confluence occurs aloft Sunday night and the surface low moves
east of the area Sunday night, giving way to high pressure
building in from the Tennessee Valley. There will be a return
to dry conditions and a more spatial spread of lows that will
still be above normal.

&&

.LONG TERM /MONDAY THROUGH SATURDAY/...
The CONUS pattern of troughing in the west and ridging east of
the Rockies looks to continue into next week. The upper pattern
then appears to transition mid to late week next week as a
closed low pres system moves onshore in California early,
continues into the Plains mid week, and then possibly to the
east coast by late week. Uncertainty abounds in the evolution of
this upper energy as the week progresses.

In terms of sensible weather, dry weather returns Sun night as
low pres departs and high pres builds from the Midwest. The high
will remain in control through the middle of next week,
resulting in a continuation of above normal temperatures. Rain
chances will begin to increase Thu as a WAA pattern ensues, although
due to the aforementioned uncertainty in the upper pattern, precip
could very well hold off until Thu night. Predictability is low on p-
type this far out, but lack of cold air supply would favor liquid vs
frozen at this point.

&&

.AVIATION /18Z SATURDAY THROUGH THURSDAY/...
A warm front approaches late tonight into Sunday.

VFR for the rest of the afternoon, bcmg MVFR this evening, then IFR
late tonight thru at least Sunday morning before improving
conditions. -Shra/-ra through the period.

N winds mostly under 10 kt shift NE this evening, then increase from
the E and become gusty late tonight and Sunday morning.

.OUTLOOK FOR 18Z SUNDAY THROUGH THURSDAY...
.Sunday PM...-shra/dz with IFR improving to MVFR.
.Sunday night and Monday morning...Chance of rain with IFR conds in
the evening mainly KBDR/KISP/KGON. Otherwise bcmg VFR with areas of
fog with IFR/LIFR conds possible overnight into the morning.
.Monday afternoon through Wednesday...VFR.
.Thursday...CHC sub-vfr in rain. CHC E winds G25kt.

&&

.MARINE...
Marine forecast remains on track.

Sub-SCA conditions are expected through this evening with weak
high pressure moving across the region.

Easterly winds will increase late tonight into Sunday morning,
with widespread SCA conditions expected. Potential for a period
of marginal gale gusts during this time on the ocean, with seas
building to 6 to 10 ft.

Winds subside Sun Night with high pressure building in, but SCA
ocean seas will likely take till Monday to subside.

Sub SCA conds thereafter with high pressure building from the
west.

&&

.HYDROLOGY...
Rainfall late today through Sunday is expected to produce
around 1 to 1 1/2 inches of rain, much of it on Sunday. There
could be some locally higher amounts, especially in any areas
of orographic lift.

With saturated grounds, minor poor drainage flooding is
possible on Sunday.

&&

.TIDES/COASTAL FLOODING...
Easterly SCA winds will likely result in 1 to 1 1/2 ft surge and
3 to 4 ft waves into Western LI Sound, which may result in some
localized minor flood/wave splashover in vulnerable areas with
Sunday morning high tide.

&&

.EQUIPMENT...
NYC NOAA Weather Radio Station KWO-35 (162.55 MHz) is off the
air for an extended period of time.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...None.
NJ...None.
MARINE...Small Craft Advisory from 1 AM to 6 PM EST Sunday for ANZ330-
     335-338-340-345.
     Gale Watch from 1 AM EST Sunday through Sunday afternoon for
     ANZ350-353.
     Small Craft Advisory from 1 AM Sunday to 7 AM EST Monday for
     ANZ355.

&&

SYNOPSIS...JM/NV
NEAR TERM...JM
SHORT TERM...JM
LONG TERM...24
AVIATION...JC
MARINE...JM/NV
HYDROLOGY...NV
TIDES/COASTAL FLOODING...NV
EQUIPMENT...
Hazardous weather outlook, Feb 24, 3:42 AM EST, 12 hours 6 minutes before
Hazardous Weather Outlook
National Weather Service New York NY
342 AM EST Sat Feb 24 2018

ANZ345-CTZ005>012-NJZ002-004-006-103>108-NYZ067>075-078>081-176>179-
250845-
South Shore Bays from Jones Inlet through Shinnecock Bay-
Northern Fairfield-Northern New Haven-Northern Middlesex-
Northern New London-Southern Fairfield-Southern New Haven-
Southern Middlesex-Southern New London-Western Passaic-
Eastern Passaic-Hudson-Western Bergen-Eastern Bergen-Western Essex-
Eastern Essex-Western Union-Eastern Union-Orange-Putnam-Rockland-
Northern Westchester-Southern Westchester-New York (Manhattan)-Bronx-
Richmond (Staten Island)-Kings (Brooklyn)-Northwestern Suffolk-
Northeastern Suffolk-Southwestern Suffolk-Southeastern Suffolk-
Northern Queens-Northern Nassau-Southern Queens-Southern Nassau-
342 AM EST Sat Feb 24 2018

This Hazardous Weather Outlook is for Atlantic coastal waters,
southern Connecticut, northeast New Jersey and southeast New York.

.DAY ONE...Today and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time that would meet
National Weather Service warning criteria.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches...warnings and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

ANZ330-335-338-340-355-250845-
Long Island Sound East of New Haven CT/Port Jefferson NY-
Long Island Sound West of New Haven CT/Port Jefferson NY-
New York Harbor-Peconic and Gardiners Bays-
Sandy Hook NJ to Fire Island Inlet NY out 20 nm-
342 AM EST Sat Feb 24 2018

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Today and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time that would meet
National Weather Service warning criteria.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches...warnings and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

ANZ350-353-250845-
Moriches Inlet NY to Montauk Point NY out 20 nm-
Fire Island Inlet NY to Moriches Inlet NY out 20 nm-
342 AM EST Sat Feb 24 2018

...GALE WATCH IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY AFTERNOON...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Watch.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches...warnings and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

The office that day

Everything else NWS New York, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 24, 3:33 AM ESTGale WatchOKX12 hr
Feb 24, 3:33 AM ESTSmall Craft AdvisoryOKX50 hr

Nearby

Gale Warnings in New York, 2018Every gale warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.